For 6 months now many corticosteroids, such as flovent, as well as other meds seems to result in upset stomach and loose stools. I don't know if this is related to the inflamatory effects of Sjogren's or something else. Does anyone else have similar experiences? Jaycee
I have experience upset stomach, loose stools and vomiting. My doctor thought mine was related to the medicine and took me off for two months. During that time I still had the same issues. I'm thinking it may be related.
The "roids" have messed up my skin by making it very thin, bruise easily, and tears with the slightest bump. The cortisone no matter what form will upset your stomach. Zantac and the like meds have helped me.
I have all the above. I also have a problem with bloating between my rib area or upper part of my stomach. Even when I lose weight, I still stay bloated. Has anyone else experienced this bloat issue?
yes all of the above.i found that I was allergic to sulfur
Is that in some foods Wendy?
My GI dr. does not think mine is related to the Ulcerative Colitis that I have so the only thing he thinks is going on is inflammation from the Sjogren's. My gut and bowel problems seem to be getting more persistent. I just have to take my colitis meds more often than I used to.
I no longer take steroids but DO have upset stomach every single day. I didn't know if it could be related to Sjogren's and will be interested to hear more replies on this topic..